Alert archive / Arizona / River Flood Warnings in 2008
River Flood Warning 2, NWS Tucson, AZ
NWS Tucson, AZ issued this river flood warning at Jan 28, 2008, 7:20 PM MST for Greenlee County, Arizona. It took effect at Jan 29, 2008, 12:11 PM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2008, 7:20 PM MST (02:20 UTC)
- In effect from
- Jan 29, 2008, 12:11 PM MST
- Expired
- Jan 30, 2008, 6:23 AM MST
- In force
- 18 hr
- Issued by
- NWS Tucson, AZ
- Flood severity
- Major
County Greenlee County, AZ
The radar
The Tucson radar (KEMX), 196 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gila River at Duncan (DUUA3). The gauge peaked at 14.07 ft at Jan 29, 2008, 7:00 PM MST.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 21 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 09439000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS45 KTWC 290220
FLWTWC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON, AZ
720 PM MST MON JAN 28 2008
...THE NATIONAL WEATHER SERVICE IN TUCSON, AZ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ARIZONA...
GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY
.A RAPID RISE IN THE GILA RIVER IN SOUTHWEST NEW MEXICO WILL LEAD TO
FLOW EXCEEDING FLOOD STAGE IN DUNCAN BY MID DAY TUESDAY.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.
AZC011-291420-
/O.NEW.KTWC.FL.W.0002.080129T1833Z-080130T2348Z/
/DUUA3.3.ER.080129T1833Z.080129T2000Z.080130T1148Z.NR/
720 PM MST MON JAN 28 2008
THE NATIONAL WEATHER SERVICE IN TUCSON, AZ HAS ISSUED A
* FLOOD WARNING FOR
THE GILA RIVER AT DUNCAN.
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 6:30 PM MONDAY THE STAGE WAS 6.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE LATE TUESDAY MORNING
AND CREST AT ABOUT 19.5 FEET ABOUT 1 PM MST EARLY TUESDAY AFTERNOON.
THIS CORRESPONDS TO A PEEK FLOW OF ABOUT 17000 CUBIC FEET PER SECOND.
* IMPACT...AT 20.0 FEET...HIGHWAY 70 BRIDGE APPROACH BOTTOMS REACHED
IN DUNCAN. ALSO...WATER SHOULD EXCEED THE TOP OF THE DIKE STRUCTURE
NEAR THE HIGH SCHOOL WITH ADDITIONAL DIKE STRUCTURES REACHING
BANKFULL.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
UPPER GILA
GILA R. AT 15 6.8 MON 06 PM 16.7 9.4 8.2
$$
MEYER5 follow-up statements
000
WGUS85 KTWC 291254
FLSTWC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON, AZ
554 AM MST TUE JAN 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARIZONA...
GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY
.A RISE IN THE GILA RIVER IN SOUTHWEST NEW MEXICO WILL LEAD TO
FLOW EXCEEDING FLOOD STAGE IN DUNCAN BY EARLY AFTERNOON TODAY.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.
AZC011-300054-
/O.EXT.KTWC.FL.W.0002.080129T1825Z-080130T1146Z/
/DUUA3.3.ER.080129T1825Z.080129T2100Z.080129T2346Z.NR/
554 AM MST TUE JAN 29 2008
THE FLOOD WARNING CONTINUES FOR THE GILA RIVER AT DUNCAN.
* FOR TODAY OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 AM MST THIS MORNING THE STAGE WAS 8.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL COTINUE TO RISE TODAY AND IS EXPECTED TO
CREST AT 17 FEET BY AROUND 2 PM MST THIS AFTERNOON.
* IMPACT...ABOVE 15.0 FEET...WATER WILL BE APPROXIMATELY AT THE TOP OF
THE DIKE STRUCTURE ON LEFT BANK NEAR THE HIGH SCHOOL. THE TOWN OF
DUNCAN WILL NEED TO MONITOR THE DIKE STRUCTURE BETWEEN THE RIVER AND
THE TOWN. IF THE DIKE STRUCTURE WAS TO FAIL, HIGHWAY 70 NEAR THE HIGH
SCHOOL WOULD BECOME IMPASSABLE, AND BALL FIELDS NEAR THE SCHOOL BEGIN
TO FLOOD.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME WED THU FRI
UPPER GILA
GILA R. AT 15 8.7 TUE 05 AM 7.5 6.8 7.5
DUNCAN
$$000
WGUS85 KTWC 291850
FLSTWC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1150 AM MST TUE JAN 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARIZONA...
GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY
.A MINOR FLOOD CREST CONTINUES TO PROGRESS DOWNSTREAM FROM NEW MEXICO.
THE GILA RIVER AT VIRDEN NEW MEXICO CRESTED LATE THIS MORNING...WITH
THE CREST NOW EXPECTED TO ARRIVE AT DUNCAN EARLY THIS EVENING. BASED
ON UPSTREAM INFORMATION...ONCE THE RIVER CRESTS...IT WILL TAKE A LITTLE
LONGER THAN USUAL FOR THE RIVER TO RECEDE BACK WITHIN ITS BANKS.
SAFETY MESSAGE...ALTHOUGH ONLY MINOR FLOODING IS EXPECTED NEAR DUNCAN...
SUCH HIGH FLOWS WILL BE A HAZARD. RIVER BANKS WILL BE SUBJECT TO
CONSIDERABLE EROSION...AND DEBRIS IN THE CHANNEL COULD OCCASIONALLY
SNAG ON BRIDGE PILINGS.
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=TWC
AZC011-300650-
/O.EXT.KTWC.FL.W.0002.080129T1911Z-080130T2230Z/
/DUUA3.1.ER.080129T1911Z.080129T2200Z.080130T1030Z.UU/
1150 AM MST TUE JAN 29 2008
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE GILA RIVER AT DUNCAN
* UNTIL WEDNESDAY MORNING.
* AT 1130 AM TUESDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY
AFTERNOON...CREST BETWEEN 17.0 AND 17.6 FEET THIS EVENING...AND
FALL BELOW STAGE WEDNESDAY MORNING. THIS TRANSLATES TO A PEAK FLOW
BETWEEN 9000 AND 11000 CUBIC FEET PER SECOND.
* IMPACT...AT 15 FEET WATER APPROACHES THE DIRT DIKES NEAR DUNCAN
HIGH SCHOOL. ARIZONA DEPARTMENT OF TRANSPORTATION AND GREENLEE COUNTY
WERE WORKING TO SHORE UP THESE DIKES...WHICH SHOULD MITIGATE ANY
FLOOD PROBLEMS. HOWEVER...LOW LAND AND AGRICULTURAL FLOODING NEAR AND
DOWNSTREAM FROM DUNCAN CAN BE EXPECTED.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME WED THU FRI
UPPER GILA
DUNCAN 15 10.6 TUE 10 AM 16.0 9.3 7.8
$$
PYTLAK000
WGUS85 KTWC 292138
FLSTWC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
238 PM MST TUE JAN 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARIZONA..
GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY
.A MINOR FLOOD CREST CONTINUES TO PROGRESS DOWNSTREAM FROM NEW MEXICO.
THE GILA RIVER AT VIRDEN NEW MEXICO CRESTED LATE THIS MORNING...WITH
THE CREST EXPECTED TO ARRIVE AT DUNCAN EARLY THIS EVENING. ONCE THE
RIVER CRESTS...IT WILL TAKE A LITTLE LONGER THAN USUAL FOR THE RIVER
TO RECEDE BACK WITHIN ITS BANKS.
SAFETY MESSAGE...ALTHOUGH ONLY MINOR FLOODING IS EXPECTED NEAR DUNCAN...
SUCH HIGH FLOWS WILL BE A HAZARD. RIVER BANKS WILL BE SUBJECT TO
CONSIDERABLE EROSION...AND DEBRIS IN THE CHANNEL COULD OCCASIONALLY
SNAG ON BRIDGE PILINGS.
AZC011-300938-
/O.CON.KTWC.FL.W.0002.000000T0000Z-080130T2330Z/
/DUUA3.1.ER.080129T2119Z.080129T2200Z.080130T1130Z.UU/
238 PM MST TUE JAN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE GILA RIVER AT DUNCAN.
* UNTIL WEDNESDAY MORNING.
* AT 1:30 PM TUESDAY THE STAGE WAS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AND CREST BETWEEN
17.0 AND 17.6 FEET THIS EVENING...BEFORE FALLING BELOW STAGE
WEDNESDAY MORNING. THIS TRANSLATES TO A PEAK FLOW BETWEEN 9000 AND
11000 CUBIC FEET PER SECOND.
* IMPACT...AT 15 FEET WATER APPROACHES THE DIRT DIKES NEAR DUNCAN
HIGH SCHOOL. ARIZONA DEPARTMENT OF TRANSPORTATION AND GREENLEE COUNTY
SHORED UP THESE DIKES TODAY...WHICH SHOULD MITIGATE ANY FLOOD PROBLEMS.
HOWEVER...LOW LAND AND AGRICULTURAL FLOODING NEAR AND DOWNSTREAM FROM
DUNCAN CAN BE EXPECTED.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME WED THU FRI
UPPER GILA
GILA R. AT 15 12.0 TUE 01 PM 16.1 9.6 7.8
$$
PYTLAK000
WGUS85 KTWC 300510
FLSTWC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1010 PM MST TUE JAN 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARIZONA..
GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY
.A MINOR FLOOD CREST CONTINUES TO MOVE DOWN ALONG THE GILA RIVER
THROUGH EASTERN ARIZONA. AT DUNCAN...THE RIVER CRESTED ABOVE BANKFUL
EARLIER THIS EVENING AND IS FORECAST TO RECEDE OVERNIGHT.
SAFETY MESSAGE...ALTHOUGH ONLY MINOR FLOODING IS EXPECTED NEAR DUNCAN...
SUCH HIGH FLOWS ARE STILL A HAZARD. RIVER BANKS WILL BE SUBJECT TO
CONSIDERABLE EROSION...AND DEBRIS IN THE CHANNEL COULD OCCASIONALLY
SNAG ON BRIDGE PILINGS.
AZC011-301710-
/O.CON.KTWC.FL.W.0002.000000T0000Z-080130T2330Z/
/DUUA3.1.ER.080129T2119Z.000000T0000Z.080130T1130Z.UU/
1010 PM MST TUE JAN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE GILA RIVER AT DUNCAN.
* UNTIL EARLY WEDNESDAY MORNING.
* FLOOD CREST WAS 14.4 FEET AT 6:30 PM TUESDAY...WITH A FLOW OF 6100
CUBIC FEET PER SECOND.
* AT 9:30 PM TUESDAY THE STAGE WAS 13.2 FEET...WITH A FLOW OF 5200
CUBIC FEET PER SECOND.
* MINOR FLOODING IS OCCURING.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL STAY NEAR OR SLIGHTLY BELOW BANKFULL THROUGH
THE EVENING...FALLING WELL BELOW BANKFUL EARLY WEDNESDAY MORNING.
* IMPACT...ARIZONA DEPARTMENT OF TRANSPORTATION AND GREENLEE COUNTY
SHORED UP DIKES TODAY...WHICH SHOULD MITIGATE ANY FLOOD PROBLEMS.
HOWEVER...LOW LAND AND AGRICULTURAL FLOODING NEAR AND DOWNSTREAM FROM
DUNCAN REMAINS POSSIBLE.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME WED THU FRI
UPPER GILA
GILA R. AT 15 13.2 TUE 09 PM 9.6 7.8 7.5
$$000
WGUS85 KTWC 301323
FLSTWC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
623 AM MST WED JAN 30 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
ARIZONA...
GILA RIVER AT GILA R. AT DUNCAN AFFECTING GREENLEE COUNTY
.ALTHOUGH THE WATERS HAVE RECEDED BELOW BANFULL NEAR DUNCAN...
SUCH HIGH FLOWS ARE STILL A HAZARD. RIVER BANKS WILL BE SUBJECT
TO CONSIDERABLE EROSION...AND DEBRIS IN THE CHANNEL COULD
OCCASIONALLY SNAG ON BRIDGE PILINGS.
AZC011-301353-
/O.CAN.KTWC.FL.W.0002.000000T0000Z-000000T0000Z/
/DUUA3.3.ER.080129T2119Z.000000T0000Z.000000T0000Z.NR/
623 AM MST WED JAN 30 2008
THE FLOOD WARNING IS CANCELLED FOR
THE GILA RIVER AT DUNCAN.
* AT 5:30 AM THIS MORNING THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 15.0 FEET...AND BANKFULL IS 14.0 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 14.4 FEET YESTERDAY
BETWEEN 6 AND 7 PM MST. THE RIVER WILL CONTINUE TO SLOWLY FALL
THROUGHOUT THE DAY AND IS EXPECTED TO FALL TO LESS THAN 9.0 FEET
BY AROUND THIS TIME THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME THU FRI SAT
UPPER GILA
GILA R. AT 15 11.3 WED 05 AM 8.9 7.8 7.3
DUNCAN
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this river flood warning went out at Jan 28, 2:30 PM MST, 4 hours 50 minutes earlier.
Area forecast discussion, Jan 28, 2:30 PM MST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST MON JAN 28 2008 .SYNOPSIS...A WEATHER SYSTEM WILL MOVE ACROSS THE STATE TONIGHT AND BRING A CHANCE OF SHOWERS TO THE AREA...MAINLY NORTH OF TUCSON. WEAK HIGH PRESSURE WILL BUILD OVER THE AREA TUESDAY FOR A BRIEF DRYING TREND. ANOTHER STORM SYSTEM...THIS ONE FROM THE GULF OF ALASKA...WILL DROP SOUTHEAST THROUGH THE GREAT BASIN ON WEDNESDAY. THIS SYSTEM WILL HAVE LESS MOISTURE...BUT WILL BE MUCH COLDER...AND BRING A SLIGHT CHANCE OF SHOWERS. DRY NORTHWEST FLOW THURSDAY INTO THE FIRST PART OF NEXT WEEKEND WITH DAYTIME HIGHS NEAR SEASONAL LEVELS. ANOTHER GULF OF ALASKA STORM MAY AFFECT THE AREA ON SUPER BOWL SUNDAY. && .DISCUSSION...TURNED OUT TO BE A NICE DAY ACROSS SOUTHEAST ARIZONA WITH SCATTERED TO LOCALLY BROKEN CLOUD COVER. UPPER LEVEL TROUGH IN EASTERN NEVADA WILL SWING ACROSS THE STATE TONIGHT AND WORK ON MOISTURE THAT IS CURRENTLY IN PLACE. BEST SHOT FOR SHOWERS WILL BE NORTH TO NORTHEAST OF TUCSON WITH THE WHITES HAVING THE HIGHEST POPS. SNOW AMOUNTS WILL BE IN THE MIDDLE OF ADVISORY CRITERIA IN THE WHITES AND COMBINED WITH SOME STRONG GUSTY WINDS...THE SNOW AND BLOWING SNOW ADVISORY WILL BE CONTINUED UNTIL 3 AM THURSDAY. WEAK HIGH PRESSURE BUILDS OVER THE AREA TUESDAY WITH DAYTIME TEMPERATURES AT OR A COUPLE OF DEGREES COOLER THAN MONDAY. FAST MOVING WEATHER SYSTEM FROM THE GULF OF ALASKA WILL MOVE THROUGH THE GREAT BASIN ON WEDNESDAY AND BRING ANOTHER CHANCE OF SHOWERS TO THE AREA...MAINLY NORTH AND NORTHEAST OF TUCSON. THIS SYSTEM WILL BRING MUCH COLDER OVERNIGHT LOW TEMPERATURES TO THE REGION THURSDAY AND FRIDAY MORNINGS...WITH FREEZING TEMPERATURES TO THE LOW DESERTS. OTHERWISE DRY NORTHWEST FLOW THURSDAY AND FRIDAY WITH A GRADUAL WARMING TREND THAT WILL CONTINUE INTO THE FIRST PART OF THE WEEKEND. AT THIS TIME LOOKS LIKE THE UPCOMING WEEKEND WILL BE 50-50 SPLIT WITH THE GFS PROGGING A SYSTEM MOVING INTO THE DESERT SOUTHWEST ON SUPER BOWL SUNDAY. THIS SYSTEM IS CURRENTLY OUT BY KAMCHATKA ISLAND. THE EUROPEAN MODEL IS SLOWER WITH THIS SYSTEM...WHICH IS PROBABLY A GOOD IDEA SINCE THIS PAST SYSTEM WAS SLOWER MOVING ACROSS THE AREAA. HAVE THROWN IN TOKEN POPS FOR LATE SATURDAY INTO SUNDAY...WHICH AT LEAST GIVES THE PUBLIC THE IDEA THAT ANOTHER SYSTEM IS POSSIBLE NEXT WEEKEND. && .AVIATION...BREEZY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING WITH WESTERLY WIND GUSTS OF 20-25 KTS. WINDS ARE EXPECTED TO GRADUALLY DECREASE BELOW 15 KTS AFTER 03Z TUESDAY. SCT CLOUD BASES AT 4-7K FT AGL ARE EXPECTED TO CONTINUE TONIGHT. CLEAR SKIES WILL RETURN TUESDAY WITH NORMAL DIURNAL WINDS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .HYDROLOGY...RUNOFF PROBLEMS WILL CONTINUE FOR SEVERAL DAYS AS THE FLOW CONTINUES TO WORK DOWNSTREAM. MAIN PROBLEM IN THE SHORT TERM WILL BE AT CLIFTON THIS EVENING AND THEN DOWN THE GILA RIVER OVER THE NEXT SEVERAL DAYS. && .TWC WATCHES/WARNINGS/ADVISORIES... SNOW AND BLOWING SNOW ADVISORY UNTIL 3 AM MST TUESDAY MORNING FOR PUBLIC ZONE 19 (NORTHERN GREENLEE COUNTY) ABOVE 7000 FEET. WEATHER.GOV/TUCSON
Hazardous weather outlook, Jan 28, 3:15 PM MST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 315 PM MST MON JAN 28 2008 AZZ019-291000- NORTHERN GREENLEE COUNTY- 315 PM MST MON JAN 28 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 3 AM MST TUESDAY MORNING ABOVE 7000 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT THE AREA IS CURRENTLY IN A WEATHER BREAK AS IT IS IN BETWEEN WEATHER SYSTEMS. THE NEXT WEATHER SYSTEM WILL MOVE OUT OF NEVADA LATER THIS AFTERNOON AND SWING ACROSS THE AREA TONIGHT. SHOWER ACTIVITY WILL BEGIN TO PICK UP EARLY THIS EVENING. SNOWFALL AMOUNTS TONIGHT WILL BE IN THE 5 TO 8 INCH RANGE AND COMBINED WITH WIND SPEEDS OF 25 TO 35 MPH...AREAS OF BLOWING SNOW WILL BE OCCURRING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
River Flood Warnings in Arizona, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.